Bounded H∞-Calculus for elliptic operators

Herbert Amann, Matthias Georg Hieber, Gieri Simonett

Research output: Contribution to journalArticle

73 Citations (Scopus)

Abstract

It is shown, in particular, that Lp-realizations of general elliptic systems on Rn or on compact manifolds without boundaries possess bounded imaginary powers, provided rather mild regularity conditions are satisfied. In addition, there are given some new perturbation theorems for operators possessing a bounded H∞-calculus.

Original languageEnglish
Pages (from-to)613-653
Number of pages41
JournalDifferential and Integral Equations
Volume7
Issue number3-4
Publication statusPublished - 1994
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bounded H∞-Calculus for elliptic operators'. Together they form a unique fingerprint.

  • Cite this

    Amann, H., Hieber, M. G., & Simonett, G. (1994). Bounded H∞-Calculus for elliptic operators. Differential and Integral Equations, 7(3-4), 613-653.